Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 57, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 3, 2011, 3:45 PM CDT. It took effect at Sep 4, 2011, 3:23 AM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2011, 3:45 PM CDT (20:45 UTC)
- In effect from
- Sep 4, 2011, 3:23 AM CDT
- Expired
- Sep 5, 2011, 7:00 PM CDT
- In force
- 40 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
221 WHUS73 KGRB 032045 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CDT SAT SEP 3 2011 ...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FROM 10 AM SUNDAY TO 7 AM CDT MONDAY... .SMALL CRAFT ADVISORY FROM SUNDAY MORNING TILL MONDAY MORNING. LMZ521-522-541>543-040445- /O.NEW.KGRB.SC.Y.0057.110904T1500Z-110905T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 PM CDT SAT SEP 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT MONDAY. * WINDS...ON SUNDAY...NW WIND 10 TO 15 KTS INCREASING TO 15 TO 25 KTS IN THE LATE MORNING AND AFTERNOON. N WIND 15 TO 25 KTS SUNDAY NIGHT. * WAVES...2 TO 4 FT SUNDAY AND 3 TO 5 FT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
747 WHUS73 KGRB 040251 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 PM CDT SAT SEP 3 2011 ...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FROM 10 AM SUNDAY TO 7 AM CDT MONDAY... .SMALL CRAFT ADVISORY FROM SUNDAY MORNING TILL MONDAY MORNING. LMZ521-522-541>543-041100- /O.CON.KGRB.SC.Y.0057.110904T1500Z-110905T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 951 PM CDT SAT SEP 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT MONDAY... * WINDS...ON SUNDAY...NW WIND 10 TO 15 KTS INCREASING TO 15 TO 25 KTS IN THE LATE MORNING AND AFTERNOON. N WIND 15 TO 25 KTS SUNDAY NIGHT. * WAVES...2 TO 4 FT SUNDAY AND 3 TO 5 FT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
072 WHUS73 KGRB 040823 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 AM CDT SUN SEP 4 2011 ...A PERIOD OF RATHER STRONG NORTHWEST TO NORTH WINDS EXPECTED ON LAKE MICHIGAN AND THE BAY OF GREEN BAY... .COLDER AIR WILL SURGE INTO THE AREA ON THE BACK SIDE OF A DEPARTING STORM SYSTEM. THE COLD AIR FLOWING OVER BAY AND LAKE WATERS THAT ARE NEAR THEIR ANNUAL TEMPERATURE PEAK WILL HELP MIX STRONGER WINDS DOWN TO THE SURFACE. THIS WILL GENERATE CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-041630- /O.EXT.KGRB.SC.Y.0057.110904T0823Z-110906T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 323 AM CDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS TODAY. WINDS WILL VEER NORTH TONIGHT. SOME GALE FORCE GUSTS ARE POSSIBLE IN THE VICINITY OF NORTHERN DOOR COUNTY. WINDS WILLS START TO DIMINISH ON MONDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON THE LAKE. WAVES WILL START TO DIMINISH LATE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
712 WHUS73 KGRB 041514 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CDT SUN SEP 4 2011 ...A PERIOD OF RATHER STRONG NORTHWEST TO NORTH WINDS EXPECTED ON LAKE MICHIGAN AND THE BAY OF GREEN BAY... .COLDER AIR WILL SURGE INTO THE AREA ON THE BACK SIDE OF A DEPARTING STORM SYSTEM. THE COLD AIR FLOWING OVER BAY AND LAKE WATERS THAT ARE NEAR THEIR ANNUAL TEMPERATURE PEAK WILL HELP MIX STRONGER WINDS DOWN TO THE SURFACE. THIS WILL GENERATE CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-042315- /O.CON.KGRB.SC.Y.0057.000000T0000Z-110906T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1014 AM CDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS. WINDS WILL VEER NORTH TONIGHT. SOME GALE FORCE GUSTS ARE POSSIBLE IN THE VICINITY OF NORTHERN DOOR COUNTY. WINDS WILLS START TO DIMINISH ON MONDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON THE LAKE. WAVES WILL START TO DIMINISH LATE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
838 WHUS73 KGRB 042036 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CDT SUN SEP 4 2011 ...A PERIOD OF RATHER STRONG NORTHWEST TO NORTH WINDS EXPECTED ON LAKE MICHIGAN AND THE BAY OF GREEN BAY... .COLDER AIR WILL SURGE INTO THE AREA ON THE BACK SIDE OF A DEPARTING STORM SYSTEM. THE COLD AIR FLOWING OVER BAY AND LAKE WATERS THAT ARE NEAR THEIR ANNUAL TEMPERATURE PEAK WILL HELP MIX STRONGER WINDS DOWN TO THE SURFACE. THIS WILL GENERATE CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-050445- /O.CON.KGRB.SC.Y.0057.000000T0000Z-110906T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 336 PM CDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS. WINDS WILL VEER NORTH TONIGHT. SOME GALE FORCE GUSTS ARE POSSIBLE IN THE VICINITY OF NORTHERN DOOR COUNTY. WINDS WILLS START TO DIMINISH ON MONDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON THE LAKE. WAVES WILL START TO DIMINISH LATE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
555 WHUS73 KGRB 050215 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 915 PM CDT SUN SEP 4 2011 ...A PERIOD OF RATHER STRONG NORTHWEST TO NORTH WINDS EXPECTED ON LAKE MICHIGAN AND THE BAY OF GREEN BAY... .COLDER AIR WILL SURGE INTO THE AREA ON THE BACK SIDE OF A DEPARTING STORM SYSTEM. THE COLD AIR FLOWING OVER BAY AND LAKE WATERS THAT ARE NEAR THEIR ANNUAL TEMPERATURE PEAK WILL HELP MIX STRONGER WINDS DOWN TO THE SURFACE. THIS WILL GENERATE CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-051015- /O.CON.KGRB.SC.Y.0057.000000T0000Z-110906T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 915 PM CDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS. WINDS WILL VEER NORTH TONIGHT. SOME GALE FORCE GUSTS ARE POSSIBLE IN THE VICINITY OF NORTHERN DOOR COUNTY. WINDS WILLS START TO DIMINISH ON MONDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON THE LAKE. WAVES WILL START TO DIMINISH LATE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
571 WHUS73 KGRB 050823 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 AM CDT MON SEP 5 2011 ...WINDS AND WAVES EXPECTED TO GRADUALLY DIMINISH TODAY... .CHILLY AIR WILL CONTINUE TO FLOW SOUTH FROM CANADA TODAY...BUT HIGH PRESSURE APPROACHING THE AREA WILL CAUSE WINDS TO GRADUALLY DECREASE. WAVES WILL DECREASE ALSO...THOUGH MORE SLOWLY SINCE THE FETCH WILL REMAIN DOWN THE LONG AXIS OF THE LAKE AND BAY. LMZ521-522-541>543-051630- /O.CON.KGRB.SC.Y.0057.000000T0000Z-110906T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 323 AM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * NORTHWEST WINDS WILL SLOWLY DECREASE TODAY...TO 10 TO 15 KNOTS BY LATE AFTERNOON. * WAVES WILL REMAIN AT 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON THE LAKE THIS MORNING...BUT START TO DECREASE DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
120 WHUS73 KGRB 051506 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1006 AM CDT MON SEP 5 2011 ...WINDS AND WAVES EXPECTED TO GRADUALLY DIMINISH THIS EVENING... .CHILLY AIR WILL CONTINUE TO FLOW SOUTH FROM CANADA...BUT HIGH PRESSURE APPROACHING THE AREA WILL CAUSE WINDS TO GRADUALLY DECREASE. WAVES WILL DECREASE ALSO...THOUGH MORE SLOWLY SINCE THE FETCH WILL REMAIN DOWN THE LONG AXIS OF THE LAKE AND BAY. LMZ521-522-541>543-052315- /O.CON.KGRB.SC.Y.0057.000000T0000Z-110906T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1006 AM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * NORTH WIND 15 TO 25 KTS WILL SLOWLY EASE TO 10 TO 15 KNOTS BY EVENING. * WAVES WILL SLOWLY SUBSIDE TO 3 TO 5 FEET THIS AFTERNOON...THEN 1 TO 3 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
397 WHUS73 KGRB 052018 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CDT MON SEP 5 2011 ...WINDS AND WAVES WILL DIMINISH THIS EVENING... .HIGH PRESSURE APPROACHING FROM THE PLAINS WILL BRING A DECREASE OF WINDS AND WAVES BY SUNSET. LMZ521-522-541>543-060000- /O.CON.KGRB.SC.Y.0057.000000T0000Z-110906T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 318 PM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * NORTHEAST WIND 15 TO 25 KTS WILL DECREASE TO 10 TO 15 KNOTS DURING THE EARLY EVENING. * WAVES OF 2 TO 4 FT WILL SUBSIDE TO 1 TO 3 FT BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 2:46 PM CDT, 59 minutes earlier.
Area forecast discussion, Sep 3, 2:46 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT SAT SEP 3 2011 .SHORT TERM...TNGT AND SUNDAY. MAIN FCST CONCERNS TO BE ONGOING CONVECTION INTO THIS EVENING AND THEN EXTENT OF INSTABILITY SHWRS/ MAX TEMPS ON SUNDAY. THE 19Z MSAS SFC ANALYSIS SHOWED A CDFNT STRETCH FROM WRN LK SUPERIOR SWWD THRU WRN WI INTO N-CNTRL IA. RADAR MOSAIC INDICATED A LINE OF TSTMS FROM W-CNTRL WI SWWD ASSOCIATED WITH THIS CDFNT... BUT FOR THE TIME BEING...NO WATCHES OR WARNINGS ARE IN EFFECT. PLENTY OF CLDS SHROUD WI THIS AFTERNOON AND THIS HAS HELPED PREVENT THE ATM FROM REALLY DESTABILIZING. ONGOING SHWRS/TSTMS TO CONT OVER NE WI INTO THE EVENING HOURS UNTIL THE CDFNT CLEARS THE AREA AND SUBSIDENCE/INFLUX OF DRIER AIR ARRIVE DURING THE OVERNIGHT HOURS. HIGHEST POPS REMAIN OVER ERN WI AHEAD OF THE FNT AND TAPER DOWN TO ONLY SLGT CHC POPS OVER N-CNTRL WI. WL BE WATCHING THE RATHER STG SHRTWV TROF DIVING TOWARD THE WRN GREAT LKS LATER TNGT...BUT ANY PCPN SHOULD STAY NORTH OF THE MI BORDER. EVENING CLDS WL BREAK UP AS THE SUBSIDENCE ARRIVES... HOWEVER CLDS ARE EXPECTED TO RETURN TO THE NORTH AS THE UPR TROF APPROACHES. ONSET OF CAA BEHIND THE CDFNT WL DROP 8H TEMPS INTO THE UPR SINGLE DIGITS WHICH TRANSLATES TO MIN TEMPS IN THE UPR 40S/LWR 50S NORTH TO AROUND 60 DEGS LAKESIDE. THE SHRTWV TROF DIGS SE INTO THE GREAT LKS RGN ON SUNDAY BRINGING A TASTE OF AUTUMN WITH IT. 8H TEMPS FALL INTO THE LWR SINGLE DIGITS AND WITH DAYTIME HEATING INTERACTING WITH THIS COLD POOL ALOFT...EXPECT TO SEE CLDS QUICKLY FORM SUNDAY MORNING AND REMAIN MOSTLY CLDY THRU THE DAY. BEST FORCING/INSTABILITY ARE PROGGED TO BE LOCATED FROM NRN WI NWD WHERE THE COLDEST AIR ALOFT AND SHRTWV TO BE CO-LOCATED. HAVE RAISED POPS OVER VILAS CNTY TO HI CHC AND THEN TIERED POPS SWD TO ONLY SLGT CHC OVER THE FOX VALLEY. MAX TEMPS MAY NOT GET OUT OF THE UPR 50S OVER PARTS OF N-CNTRL WI... WHILE 60S ARE ANTICIPATED ELSEWHERE. .LONG TERM...SUNDAY NIGHT THRU NEXT SATURDAY. ON A WHOLE...QUIET PERIOD EXPECTED. GUIDANCE STILL ADVERTISING PATTERN WITH LONG WAVE TROUGHING MOVING INTO THE EAST...WHILE STRONG RIDGE BUILDS INTO UPPER MIDWEST. MODELS FAIRLY CONSISTENT WITH THIS SCENARIO...THOUGH ARE SHOWING SOME DIFFERENCES WITH HANDLING OF TROPICAL STORM LEE/OR PARTS OF IT LIFTING NORTH INTO THE WESTERN OHIO VALLEY. HAVE TRENDED TOWARDS ENSEMBLE FOR LATER PERIODS TO NEGATE THESE RUN TO RUN DIFFERENCES. SUNDAY NIGHT INTO MONDAY...WITH AVERAGE LAKE TEMP OVER WESTERN LAKE SUPERIOR AROUND 62...DELTA T-S WITH INCOMING AIRMASS WILL RUN BETWEEN 14 AND 17 SUN EVENING. HAVE CONTINUED PCPN CHANCE THROUGH MIDNIGHT SUN NIGHT. THEREAFTER SUBSIDENCE BEHIND VORT EXITING REGION SUN EVENING EXPECTED TO END LAKE EFFECT SHOWER CHANCE. MON NIGHT THROUGH SAT. RIDGE/DRY AIRMASS IN PLACE WILL LEAD TO LIGHT WINDS AND CLEAR SKIES. COLDEST NIGHT MON WITH PATCHY FROST POSSIBLE IN THE COLDER LOCATIONS OF NORTH CENTRAL. TEMPS LATER PERIODS WILL BEGIN TO MODERATE WITH WAA MOVING IN FROM NORTH. STRONGER WAA LATER THU...MAY LEAD TO SOME INCREASE IN MID CLOUDS HOLDING UP TEMPS FURTHER THU NIGHT. && .AVIATION...EVEN THO MOST OF THE CIGS/VSBYS TO BE IN THE VFR CATEGORY BETWEEN 20Z AND 04Z...CAN SEE BOTH CIGS/VSBYS LWR INTO THE MVFR CATEGORY AS SHWRS/TSTMS MOVE THRU THE RGN. AFTER 04Z... VFR CONDITIONS TO BE PREDOMINANT. THAT BEING SAID...POSSIBILITY EXISTS FOR LWR CLDS TO PUSH SE INTO NRN AND CNTRL WI AROUND SUNRISE. THESE CLDS WOULD BE ON THE IFR/MVFR BORDER (AROUND 1K FT) SO THIS WL NEED TO BE MONITORED. COLD AIR ALOFT AND DAYTIME HEATING WL LEAD TO A QUICK INCREASE IN CLDS SUNDAY MORNING WITH BASES IN THE MVFR RANGE. && .MARINE...COLD FRONT WILL USHER IN COLDER AIR AND STRONGER NORTHWEST FLOW FOR SUNDAY. THIS WILL LEAD TO SMALL CRAFT CONDITIONS SUN AFTERNOON INTO MONDAY MORNING WITH BRISK NW TO N FLOW. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/TE
Hazardous weather outlook, Sep 3, 3:11 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CDT SAT SEP 3 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-042015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 311 PM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED INTO THIS EVENING...ESPECIALLY OVER EAST-CENTRAL WISCONSIN. SMALL HAIL AND BRIEF GUSTY WINDS COULD ACCOMPANY THE STRONGER THUNDERSTORM ACTIVITY. RAINFALL COULD BE HEAVY ENOUGH TO CAUSE SOME PONDING OF WATER IN LOW SPOTS ON ROADWAYS AND IN LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-042015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 311 PM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS WILL POSE A HAZARD TO SMALL CRAFT THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY AS NORTHWEST WINDS INCREASE...CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP BY SUNDAY AFTERNOON. HAZARDOUS WINDS AND WAVES WILL CONTINUE INTO EARLY MONDAY. AK/TE
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.